MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE TIB TRAY LEFT SZ 5 LNG; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INBONE TIB TRAY LEFT SZ 5 LNG; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 220252905
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
The tibial tray did not engage into a base, morse taper was defective.
 
Event or Problem Description
The tibial tray did not engage into a base, morse taper was defective.
 
Additional Manufacturer Narrative
The reported event could not be confirmed because the device was not returned for evaluation and no additional evidence was provided.More detailed information regarding the complaint event and the affected device is required to determine the root cause of the event.A review of the device history records for the reported lot did not identify any abnormalities, and no corrective actions are required at this time.A review of the device labeling did not reveal any abnormalities.No evidence of material, manufacturing, or design-related issues was identified during the investigation.If the device is returned or if additional information becomes available, the investigation will be reassessed.

Brand Name
INBONE TIB TRAY LEFT SZ 5 LNG
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24421290
Report Number3010667733-2026-00148
Device Sequence Number21484076
Product Code HSN
UDI-Device Identifier00840420124333
UDI-Public(01)00840420124333(11)240926(17)320926(10)1794418
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number220252905
Device Lot Number1794418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown